# SDR DALA13016019239

- Difficulty date: February 19, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N939DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53356
- Aircraft time: 33,993 hours, 30,387 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Cable
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CABLE ENDS CONNECTING TO LOCKING CABLE YOKE, LT SIDE AFT ACCESSORY COMPARTMENT, FS CANT Y 1567.895 HAVE CORROSION.  R & R CABLE ENDS THAT CONNECT TO THE LOCKING CABLE YOKE LOCATED AT LEFT HAND SIDE OF THE AFT ACCESSORY COMPARTMENT.
